# SDR CALA2013080290110

- Difficulty date: July 28, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 36,279 hours, 15,836 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ECAM ENG 2 EGT OVER LIMIT DURING APPROACH ABOUT 1500 FT.
